RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 16, Number 11  


Mihail Alekseevič Lavrent'ev
1923

Review articles
Some problems of the theory of differential equations
A. A. Samarskii
1925

Ordinary Differential Equations
Is the Sun a radiosphere?
V. G. Boltyanskii
1936
Some properties of eigenfunctions of a fourth-order differential operator with discontinuous coefficients
A. B. Budak
1943
A differential approach game in Hilbert space
V. Ya. Dzhafarov
1956
Asymptotic behavior of the solutions of second-order linear differential equations with retarded argument
R. G. Koplatadze
1963
Control of a quasilinear system under indeterminate initial conditions
A. G. Kremlev
1967
The oscillatory nature of the solutions of a nonlinear differential system of Emden–Fowler type
J. D. Mirzov
1980
A method that allows one to determine the initial data of periodic solutions of differential systems and to compare the mappings for a period
V. I. Mironenko
1985
Dynamical systems with a nonexpanding domain of attainability
S. A. Nefedov
1995
Continuability and uniqueness of generalized solutions of equations of neutral type
A. E. Rodkina
2003
Attainability of central exponents of a linear Hamiltonian system. I
Fam Fu
2012
Expansion in products of the solutions of two Sturm–Liouville problems on the semiaxis
E. Kh. Khristov
2023

Partial Differential Equations
Differential-difference equations in a half space
V. S. Rabinovich
2030
Regularization of linear controls on the basis of perturbation theory
N. A. Sidorov, V. A. Trenogin
2039
The localization principle for the Laplace operator with piecewise constant coefficients on the surface of discontinuity of coefficients
M. V. Suchkov
2050
Traces of functions of the class $W^r_{p\varphi}$
B. V. Tandit
2062
The Cauchy problem for equations of Schrödinger type with increasing coefficients
V. M. Uroev
2075

Short Communications
The accuracy of three-layer difference schemes for quasilinear parabolic and hyperbolic equations
V. N. Abrashin
2087
Superharmonic oscillations of totally integrable linear systems
V. V. Amel'kin
2089
A Sturm comparison theorem for second order equations in Hilbert space and partial differential equations
Yu. I. Domshlak
2092
On the solution of a Painlevé problem
S. G. Kondratenya
2095
A method for reducing integral equations of the first kind to integral equations of the second kind
L. G. Lamanova
2099
The Frankl' problem and formulas for inversion of certain integral equations with special functions in the kernels
I. A. Makarov
2103
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020